Acta Mathematica, 1925, Volume 45

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (11 articles)

Issue 1

[1] Préface

G. Mittag-Leffler

TBD mathscidoc:1701.33624

Acta Mathematica, 45, (1), i-iii, 1925.7
[ Download ] [ 2017-01-08 20:30:39 uploaded by actaadmin ] [ 197 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Zur funktionentheorie

C. Weierstrass

TBD mathscidoc:1701.33625

Acta Mathematica, 45, (1), 1-10, 1925.7
[ Download ] [ 2017-01-08 20:30:39 uploaded by actaadmin ] [ 313 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Sur une équation intégrale à noyau analytique

Ivar Fredholm Stockholm

TBD mathscidoc:1701.33626

Acta Mathematica, 45, (1), 11-28, 1925.7
[ Download ] [ 2017-01-08 20:30:39 uploaded by actaadmin ] [ 336 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Zur theorie der fast periodischen funktionen

Harald Bohr Kopenhagen

TBD mathscidoc:1701.33627

Acta Mathematica, 45, (1), 29-127, 1925.7
[ Download ] [ 2017-01-08 20:30:39 uploaded by actaadmin ] [ 443 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Sur la Définition des Fonctions Analytiques

S. Mandelbrojt Paris

TBD mathscidoc:1701.33628

Acta Mathematica, 45, (1), 129-143, 1925.7
[ Download ] [ 2017-01-08 20:30:39 uploaded by actaadmin ] [ 320 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Weitere Untersuchungen zur Theorie der Algebraischen Körper

Öystein Ore Kristiania

TBD mathscidoc:1701.33629

Acta Mathematica, 45, (1), 145-160, 1925.7
[ Download ] [ 2017-01-08 20:30:39 uploaded by actaadmin ] [ 169 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Notice sur les travaux scientifiques

Paul Appell Paris

TBD mathscidoc:1701.33630

Acta Mathematica, 45, (1), 161-162, 1925.7
[ Download ] [ 2017-01-08 20:30:39 uploaded by actaadmin ] [ 186 downloads ] [ 0 comments ] [ Cited by 45 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Théorie des fonctions d'une variable

TBD mathscidoc:1701.33631

Acta Mathematica, 45, (1), 162-285, 1925.7
[ Download ] [ 2017-01-08 20:30:39 uploaded by actaadmin ] [ 284 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Quelques intégrales définies se rattachant à la constante d'Euler

Paul Appell Paris

TBD mathscidoc:1701.33632

Acta Mathematica, 45, (1), 287-302, 1925.7
[ Download ] [ 2017-01-08 20:30:40 uploaded by actaadmin ] [ 182 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Bestimmung der diskriminanten algebraischer körper

Öystein Ore Oslo

TBD mathscidoc:1701.33633

Acta Mathematica, 45, (1), 303-344, 1925.7
[ Download ] [ 2017-01-08 20:30:40 uploaded by actaadmin ] [ 520 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Table des travaux mathématiques de Helge von Koch

TBD mathscidoc:1701.33634

Acta Mathematica, 45, (1), 345-348, 1925.7
[ Download ] [ 2017-01-08 20:30:40 uploaded by actaadmin ] [ 198 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved